# SDR UPS04842120

- Difficulty date: April 1, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 75,659 hours, 24,674 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3649114U
- Condition: Cracked
- Location: Cabin Subfloor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  SUBFLOOR TO WEB FITTING IS CRACKED AT STA 925 AT LBL 63.  REMOVED AND REPLACED FITTING IAW DWG 3649114 AND SRM 51-3-0, 51-1-20D.
